# SDR CALA2022092302444

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767
- Aircraft serial: 29236
- Aircraft time: 83,134 hours, 18,135 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 285T0014102
- Condition: None
- Location: Rh Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS RUDDER RATIO EICAS FIM FOLLOWED. 27-21 FAULT TREE 804. RH RUDDER ACCOMPLISHED.  ALL OPERATIONS NOW NORMAL. RATION CHANGE MODULE REPLACED IAW AMM TASK 27-09-00-022-003 & ROTABLE PARTS CHANGE WAS INDICATED - TT # 1418946  SN OFF 9065 27-09-00-411-008, INSTALLATION TEST ACCOMPLISHED IAW AMM SUBTASK 27-09-00-712-062. SUBTASK 22-00-02-862-182-001 MCDP TEST 30 UNIT, RUDDER RA  OFF 75-2725-9-0001 9065 ON 75-2725-9-0001 2121
